# SDR YENA20120925613

- Difficulty date: September 25, 2012
- Submitted: September 27, 2012
- Operation: Air carrier
- Aircraft: N346JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000504
- Aircraft time: 2,056 hours, 1,278 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Loop
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 1677 FLL-KIN RETURNED TO FLL DUE TO BLEED 1 LEAK AT ALTITUDE- COMPLIED WITH QRH MESSAGE EXTINGUISHED.  PERFORMED FIM TASK 36-11-00-810-836-A. 36-21-00-810-803-A AND 36-21-00-810-801-A.  FOUND LOOPS A&B AT FAULT.  REMOVED AND REPLACED LOOPS A&B IAW AMM 36-21-02.  ALL CHECKS GOOD.
